# SDR IPXA09554913

- Difficulty date: February 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N722235
- Condition: Damaged
- Location: Bs 1148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT MLG WW DRILL START ON I/B SIDE OF AFT SUPPORT BS 1148 WL 171.  REPAIRED PER ATS ER 09-1504 DATED 03/02/09
